# SDR IPXA2018101234928

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: F5347537320600
- Part serial: TAG01587035
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT FRAME UPPER SEAL DEPRESSOR WAS GOUGED.  REMOVED AND REPLACED SEAL DEPRESSOR IAW SRM 51-40-21.
